# SDR TWAA9916803

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND SECTION OF STA 604 BULKHEAD TEE CHORD FROM O/B OF LONGERON 29L TO O/B OF 29R HAD CORROSION.  REPLACED LOWER SECTION OF STA 604 TEE CHORD BECAUSE OF OUT OF LIMIT CORROSION BETWEEN L28L TO L28R PER ARA 16470.
